# SDR CA111115015

- Difficulty date: November 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 429010108101
- Condition: Failed
- Location: Pitch Link
- Part time: 937 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THEMECHANICS DISCOVERED DURING NORMAL INSPECTION, THE FAILED PITCH LINK BEARING CAUSING UNREPAIRABLE DAMAGE TO THE PITCH HORN.  PARTS WERE REPLACED.  CAUSE OF BEARING FAILURE IS UNKNOWN.
